productid-->229
    Gaviscon Double Action Tablets

     

Gaviscon Double Action Tablets

0 reviews   0 reviews   |  Write a review
  • Price: £4.81
  • Availability:

    In Stock

  • Quantity/Size:Size: 32 Tablets
  • Quantity:
     

Gaviscon Double Action Tablets is used to provide fast, enduring and soothing relief from heartburn and acid reflux. The tablets neutralised the acidity and acts to form a shielding layer on the contents of the stomach and prevent them from entering the food pipe and causing severe burning sensation.

Do not take Gaviscon Double Action Tablets if you are required to control your calcium and sodium consumption. Do not consume if you are allergic to any of the ingredients. Exercise caution if you have Phenylketonuria as product contains aspartame, a phenylalanine source. Discontinue use if you experience skin rashes, itching, swelling of the tongue, throat, face or lips, or breathing problems. It is important to keep your doctor informed of the medications that you are currently having or have taken recently. Do not take two doses if you forget to take one. Keep out of children?s reach and sight. Store in original package below 30?C. Consult a doctor if symptoms persist for than seven days.

The tablets are to be chewed thoroughly before swallowing. Usual dosage for adults and children above the age of 12 is 2-4 tablets after food for a maximum of four times daily and before going to sleep. Children below 12 years should consume only if the doctor advises.

Each tablet contains Sodium Alginate 250 mg, 106.5 mg Sodium Bicarbonate, Calcium Carbonate 187.5 mg besides Xylitol, Macrogol 20,000, Magnesium Stearate, Mannitol (E421), Copovidone, Aspartame (E951), Acesulfame-K, Carmoisine Lake (E122) and Mint flavouring.

There are no reviews for this product.

Write a review

Your Name:


Your Review: Note: HTML is not translated!

Rating: Bad           Good

Enter the code in the box below:

Reload